RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 43–55 (Mi timb240)  

Mathematical theory of geometric Koopmans model

P. P. Zabreiko

Belarusian State University, Minsk

Abstract: Geometrical Koopmans' model $W$ of economic systems deals with effective techlogical processes and optimal estimates of these processes. Methods of Convex Analysis allow to clarify the relations between effective techlogical processes and their optimal estimates in terms of tangent nonnegative vectors to the boundary $\partial W$ of the set $W$.

Full text: PDF file (357 kB)
References: PDF file   HTML file
UDC: 517.948:330.105
Received: 20.08.2015

Citation: P. P. Zabreiko, “Mathematical theory of geometric Koopmans model”, Tr. Inst. Mat., 23:2 (2015), 43–55

Citation in format AMSBIB
\Bibitem{Zab15}
\by P.~P.~Zabreiko
\paper Mathematical theory of geometric Koopmans model
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 43--55
\mathnet{http://mi.mathnet.ru/timb240}


Linking options:
  • http://mi.mathnet.ru/eng/timb240
  • http://mi.mathnet.ru/eng/timb/v23/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:111
    Full text:52
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020